# SDR CA080729003

- Difficulty date: July 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 38,368 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: MS212505
- Condition: Failed
- Location: Fuselage
- Part time: 5,040 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, THE LOAD MASTER OBSERVED AN UNUSUAL SOUND FROM THE CARGO BAY AREA. UPON INVESTIGATION AN UNUSUAL GAP WAS NOTICED BETWEEN THE LANDING GEAR BAY WEB AND THE BOTTOM EDGE OF THE DRAG ANGLE VERTICAL FLANGE. THE GAP WAS ESTIMATED AT .125 FROM STA 570 TO 580. THE CREW ELECTED TO RETURN  WHERE THE ACFT LANDED WITHOUT INCIDENT. INVESTIGATION REVEALED THAT AN APPARENT FASTENER FAILURE COMMON TO THE STA 577 BEAM AND THE DRAG ANGLE GENERATED THE GAP. THE ACFT WAS REPOSITIONED UNDER PERMIT WHERE FURTHER ASSESSMENT IS ONGOING.
